# SDR MDR03028

- Difficulty date: August 12, 2003
- Submitted: December 11, 2003
- Operation: Air carrier
- Aircraft: N158AC
- Make and model: Skrsky S64F
- Aircraft serial: 64081
- System (JASC): 6410 · Tail Rotor Blades
- Part: Strap
- Part number: 6516000025103
- Condition: Cracked
- Location: Tail Rotor Blade
- Part time: 225 hours
- Component: Blade
- Component part number: 6516100001043
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE STRAP IS CRACKED ON THE INBOARD SIDE OF THE BLADE APPROXIMATELY 9.25 INCHES FROM THE TRAILING EDGE OF THE FAIRING.  THE CRACK STARTS AT THE CUFF END OF THE BLADE APPROXIMATELY 1.5 INCHES.  THE CRACK STARTS WHERE THE LEADING EDGE OF THE FAIRING, PN 65161-00011-042, SLIDES BETWEEN THE STRAP, PN 65160-00025-103, AND THE CHANNEL ASSEMBLY, PN 65160-00029-081.  CAUSE: UNKNOWN
